Solution of radial equation of Kepler’s problem by pseudo-angular-momentum method and normalization of eigenstate and coherent state
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2004, Vol. 53 Issue (9): 2964-2969    
CLASSICAL AREA OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search  |   
Solution of radial equation of Kepler’s problem by pseudo-angular-momentum method and normalization of eigenstate and coherent state
Li Wen-Bo, Li Ke-Xuan
北京交通大学物理系,北京 100044
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn